# SDR CALA2013123094026

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 41,443 hours, 17,704 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SIDE STICK MIC TRANSMITTER SW STICKS INTERMITTENTLY.  DOES NOT FULLY RELEASE AFTER TRANSMITTING.  OCSNL STUCK MIC REPLACED FIRST OFFICER`S PTT SWITCH ON HANDGRIP ASSEMBLY.  FIRST OFFICER`S PTT SWITCH OPERATION TESTED GOOD.
